On Integral Representation for Solution of Generalized Sturm-Liouville Equation with Discontinuity Conditions


Guldu Y. , Gulyaz S.

BOLETIM SOCIEDADE PARANAENSE DE MATEMATICA, vol.33, no.2, pp.95-107, 2015 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 2
  • Publication Date: 2015
  • Doi Number: 10.5269/bspm.v33i2.23637
  • Title of Journal : BOLETIM SOCIEDADE PARANAENSE DE MATEMATICA
  • Page Numbers: pp.95-107

Abstract

In this paper, some properties of kernel and integral representation of Jost solution are studied for Sturm-Liouville operator with diffusion potential and discontinuity on the half line.